# SDR USAABB03207

- Difficulty date: October 3, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BULLNOSE EMERGENCY LIGHT AT STATION 1190 LEFT INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER AND BATTERY.  (M)
